So Im taking a hiatus from birth control, simply because I have no way of easily obtaining it up here...or atleast I havent had the chance to yet. I finished my last pack of pills yesterday morning or whatever...so Im just praying for the best. Looking around online I found that there shouldnt be any major side effects, except maybe some crazy mood swings and cycle irregularities. But this kinda sucks. Like I just started! Id only been on it for 3 months, but let me tellll you, that 3 months was like night and day compared to how my cycle used to be!! SOO MUCH BETTER. Jesus. I cant even decribe to you how much those little pills helped me out with cramps, irritability, mood swings...all that was like out the window. It was great. Im scared that now that Im off, my cycle is gonna right back to the hell it used to be. But then again I dont know how long I should wait to start up on bc again...like its just a matter of finding time and making an appointment and getting to a planned parenthood up here....then again, I have like zeeero free time ever. So I dont know..Ill probably call up there and ask thier opinion. This is a mess. Grrr.